Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Research Interests for Jayce R. Getz

Research Interests: Number theory

Automorphic representations and arithmetic geometry.

Algebraic cycles, arithmetic geometry, automorphic representations, number theory, Number theory, Shimura varieties, Trace formulas
Areas of Interest:

Limits of trace formulae
Relative trace formulae
Shimura varieties

Recent Publications
  1. Getz, JR, Secondary terms in asymptotics for the number of zeros of quadratic forms over number fields, Journal of the London Mathematical Society, vol. 98 no. 2 (October, 2018), pp. 275-305, WILEY [doi]
  2. Getz, J, Nonabelian Fourier transforms for spherical representations, Pacific Journal of Mathematics, vol. 294 no. 2 (Submitted, 2018), pp. 351-373, Mathematical Sciences Publishers [doi[abs]
  3. Getz, JR, A four-variable automorphic kernel function, Research in the Mathematical Sciences, vol. 3 no. 1 (December, 2016), Springer Nature [doi]
  4. Getz, JR; Herman, PE, A nonabelian trace formula, Research in the Mathematical Sciences, vol. 2 no. 1 (2015), Springer Nature [doi[abs]
  5. Getz, JR; Klassen, J, Isolating Rankin-Selberg lifts, Proceedings of the American Mathematical Society, vol. 143 no. 8 (2015), pp. 3319-3329, ISSN 0002-9939 [doi]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320